Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Arrieta Algarra, José María and Pereira, Marcone C. (2011) Homogenization in a thin domain with an oscillatory boundary. Journal de Mathématiques Pures et Appliquées, 96 (1). pp. 29-57. ISSN 0021-7824

Arrieta Algarra, José María and Nogueira, Ariadne and Pereira, Marcone C. (2019) Semilinear elliptic equations in thin regions with terms concentrating on oscillatory boundaries. Computers & Mathematics with Applications, 77 (2). pp. 536-554. ISSN 08981221

This list was generated on Thu Jul 2 15:40:37 2020 CEST.